# SDR HALA0600796

- Difficulty date: June 20, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1362-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION BS 1362-1480, LBL 11, WL 200.  REMOVED CORROSION IN A 2" BY 1" AREA AT BS 1398 - 1400, LBL 11, WL 200.  REMOVED .029" FROM ORIGINAL THICKNESS OF .300", FOUND TO BE OUT OF LIMITS PER SRM 53-00-52 FIG 1, SHEET 4, DETAIL 7.  REPAIRED SEAT TRACK BS 1362-1480, LBL 11, WL 200 PER SRM 53-00-52, REPAIR 1.
